Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
marielondon

Accutane Final Month Still Breaking Out?

Recommended Posts

Hi

I have had persistant moderate acne from the age of about 13. Im nearly 19 now and I have been on Accutane 30mg a day for 3 months now.

I am now in my final month and still getting some large and small spots appearing which are always red and take ages to heal!

I was told that I cannot go on a higher dose because of my weight and I am really hoping I won't have to stay on another month!

Has anyone else experienced this or is it possible for it to still clear up before the end of this final month?

Just want it to clear up arghh was expecting a lot quicker process :(

All answers appreciated

xx

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×